# SDR RRXA10950

- Difficulty date: April 11, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 5705334
- Condition: Damaged
- Location: Lh I/B Ail O/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BUCKLED SKIN L/H INBD AILERON UPPER LWR SKINS JUST FWD OF TAB O/B L/E, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-20D AND 57-2-0, FIG 1B.
